Couldn't find what you looking for?

TRY OUR SEARCH!

I have high cholesterol and my doctor put me on statins, but I developed leg pain and had to stop. I was on zocor for five weeks and then I was put on Crestor and the pain started after only two weeks. It has been two monthls since I took the Crestor. I have recently developed leg pain with the following symptoms: it usually begins in my groin area and I have burning in my left leg to the left of my bone in the muscle area that feels like it is being stretched. I also have pain in my right knee and occasionally cramp in my right foot. This evening I have notices a burning in my upper right groin area and I am quite concerned. I am a 53 year old female.

Loading...

Hello,

I have had the same happen to me. Did the leg pain and burning stop after you stopped taking Zocor? I am afraid to take statins at all now. But I must due to stroke.

Thank you,

Deborah

Reply

Loading...

I have this now after taking a month . I stopped statins . I can barely walk . How long will this pain stop ?

Sarah

 ***this post is edited by moderator *** *** private phone numbers not allowed*** Please read our Terms of Use

Reply

Loading...

Doctor said it takes a month to get out the system, I thought I had blood in urine but read that pills make it red or cola coloured, I too am waiting for joint pain to go , been a week since I took them.
Reply

Loading...

Started taking lipitor & Tricor in 2006. Stopped taking earlier this year 2017. I'm 69 & wife says I look older than her mother at 84. My doctor had little to say when I quit. I have Parkinson whih may be affecting things. Always been in good health. Check up twice a year, Nurses say alot of people have quit.
Reply

Loading...